# SDR QXEA2009113001012

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,080 hours, 21,864 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE GEAR UNSAFE INDICATION 5-6 SECONDS AFTER BOTH MAIN GEAR HAD RETRACTED.  ESTIMATE 12 SECONDS FROM HANDLE SELECTION TO ALL GEAR UP. FERRY. PERFORMED TROUBLESHOOTING OF NOSE GEAR UNSAFE INDICATION.  FERRY FLIGHT CREW VERIFIED NO PROBLEMS NOTED DURING FERRY FLIGHT. CHECKED ALL SENSORS, ALL CHECKS GOOD. PSEU REPORTS ALL SENSORS NORMAL. NO FAULTS IN CURRENT OR HISTORY. PERFORMED FUNCTION CHECK OF RETRACT/EXTENSION 6 TIMES UNDER VARYING FLOW SETTING.  RETRACTION AND EXTENSION LIMITS NORMAL IAW TASK 32-31-00-720-801 FUNCTION CHECK GOOD NO DEFECTS NOTED. CHECK FLIGHT GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
